MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HD EPSCP,4.0,70,175,CW_STORZ; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SàRL HD EPSCP,4.0,70,175,CW_STORZ; RIGID ENDOSCOPE
Model Number 242009
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(6).Investigation summary: the device was received and evaluated at the service center.The reported complaint that the device had scratch and stain on it was confirmed.It was found that the device produced a bad image.Also the distal tip and optics were damaged and the shaft was bent.The damaged distal tip, optics and shaft were replaced and the device was cleaned, tested and found to be fully functional.The physical damage to the device is a result of user mishandling of the device, probably during storage or transportation.The damaged components would have caused the device to not function as intended by the customer.A manufacturing record evaluation was performed for the finished device (serial number : (b)(4)), and no non-conformance's were identified.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).
 
Event or Problem Description
It was reported by the affiliate via email that during an unknown procedure the hd epscp, 4.0, 70 , 175, cw_storz has stains and scratches.No patient consequence and no surgical delay was reported.No additional information was provided.

Brand Name
HD EPSCP,4.0,70,175,CW_STORZ
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9780863
Report Number1221934-2020-00726
Device Sequence Number14116016
Product Code HRX
UDI-Device Identifier10886705028788
UDI-Public10886705028788
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242009
Device Catalogue Number242009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2020
Initial Report FDA Received Date03/03/2020
Patient Sequence Number1